# SDR FDEA202312141938

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300*
- Aircraft serial: 726
- Aircraft time: 39,116 hours, 21,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 246255
- Condition: Failed
- Location: N/A
- Part time: 2,984 hours, 1,945 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"EMERG TEST" P/BSW (25WL) DOES NOT ILLUMINATE &  EMERGENCY LIGHTS REMAIN ILLUMINATED WHEN TEST  CYCLE IS ENERGIZED.     FACT 14DEC23 14:10   MSN U  AMM: 33-51-14-04-0  RED LED FAULT LIGHT ILLUMINATED ON EPSU  REMOVED AND REPLACED POWER SUPPLY UNIT (29WL) IAW  A300-600 AMM 33-51-14-04-0. OPS CHECKS NORMAL.  EMERGENCY POWER SUPPLY BATTERY, AERO DESIGN INC,  P/N AD-3214-31, S/N 246255
